Addiction: Substance Abuse Community
Can someone tell me how long it will take to get away from the withdraw...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can someone tell me how long it will take to get away from the withdrawls of percocet?

Hello everyone! I have been reading this forum for quite sometime now and I am just now brave enough to ask a question of my own..I have been on percocet 5mg and endocet7.5mg for about a year now and I find myself wanting them daily in order to do my daily routines. It all started with a neck injury and I tried to go off them once but I really couldnt stand the way I felt. How long does it take to become back to normal from the withdrawls?
Please help!
Related Discussions
7 Comments Post a Comment
Blank
Avatar_f_tn
When I think back to the time that I had been using narcotics regularly for one year, I believe it would have been much easier to get off at that time then it would now after roughly 15 years.  Even though you will for sure feel some discomfort and probably be really sick, I think the worst would be over within     5-7 days and I really don't think you would have too much trouble with cravings and such after the detox period after only one year -  what do the rest of ya'll think?  Maybe I am wrong.  Since I am still currently addicted to Percocet myself, I cannot really say for sure how long it will take you to get thru it.  You do know that Percocet and Endocet are the same thing, right?  Just different names, but the exact same medication.  As is oxycodone (not to be confused with oxycontin).  

ONE THING I KNOW FOR SURE - Please get off now before your addiction grabs hold of you even more viciously than it already has.  If only I could go back in time....................... please keep us informed on what you decide to do and for sure while you are detoxing, it is imperative that you post often, I think that could be a big help in you making it thru.

Love, Cindy
Blank
Avatar_n_tn
I just posted about getting off percocet and went cold turkey myself.  My doctor perscribe a high dose of prednisone and helped a ton with the withdraw symptoms.  I am only 2 days into it but things are not too bad.  Best of luck and if you want to know how I make out over the next week I will be posting for everyone to know how things are going.

Take care...
Blank
202347_tn?1189759425
On average it takes 2-3 weeks, withdrawal symptoms usually peak (are at their worst) after 72 hours. Of course with opiate withdrawal it can last much longer. It is always best to taper them down slowly and wean yourself off of them. Coming down a miligram or two per week should be fine. Don't go cold turkey unless you have no other option.

xoxo- D.
Blank
Avatar_n_tn
Well I havnt quit yet..I want to but then I dont..when I cant get them myself I have my sister get them for me(percocet that is)..I just hate the way I feel after a day of being without them..I cant stop thinking about them...the jittery sick feeling I get without being with them makes me insane.!!
Blank
Avatar_n_tn
Well I havnt quit yet..I want to but then I dont..when I cant get them myself I have my sister get them for me(percocet that is)..I just hate the way I feel after a day of being without them..I cant stop thinking about them...the jittery sick feeling I get without being with them makes me insane.!!
Blank
Avatar_n_tn
Hi I just thought I would post some info on withdrawal from percocet. I was on for almost two years neck injury. 5/325 3-4X daily. After surgery I thought hey I'll just wean myself off slowly!! Wrong!!!1 I found out that MOST doctors have no idea how to get you off medicine only how to write the scripts. I  slowly weaned down and then had deep depression, then anxiety and stress to the max! Went to hospital and had stress test for heart (MY BP was 200/100 and then they sent me home. No advice whatsoever. THEN I went though withdrawal at home just like a junkie! The worst flu like symptoms I ever had but for only two days. It was well worth getting OFF of it!! I don't suggest anyone go it alone. They have DETOX centers and hospitals for that BUT get your doctor to understand is another thing. They don't have a clue. I use Clondine anyhow and that helped--- but don't take too much! Prednisone might help also. I had to have a anti-anxiety pill and sleeping pill to sleep. Remoron(Least side effects) It can be done. The percocet can kill you slowly too! Took away appetite. Makes your brain lie to you and tell you, you have more pain than you do. Scary! I am glad I had so many people praying for me. I MADE IT AND YOU CAN TOO!
Blank
Avatar_m_tn
You should try to quit, I just went cold turkey 8 days ago from 160mg/day oxy habit (thats 32 percocets/endocets a day for you math whizzes)  The withdrawals are bareable and horrible at the same time but the worst of the physical stuff will subside on day 3-4, after that it's all about keeping positive mentally even though your chemicals are unbalanced.  I feel better now than I did a few weeks ago on the drugs, trust me.  If my weak and beaten-down heart and willpower can do it, so can you.

I am tired all the time and I don't sleep well but I have this feeling of inner peace inside of me, almost like a glow, it's incredibly hard to explain and I'm not a religious person (im atheist) sometimes you can just tell when you are doing the right things for yourself and your loved ones and the pride that comes along with that is better than any feeling of being high in the world.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia